Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | C | L | P | S
Number of items: 8.

B

Beukers, Frits, Sanders, Jan A., Wang, Jing Ping (2001) On integrability of systems of evolution equations. Journal of Differential Equations, 172 (2). pp. 396-408. ISSN 0022-0396. (doi:10.1006/jdeq.2000.3859) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:686)

Beukers, Frits, Sanders, Jan A., Wang, Jing Ping (1998) One symmetry does not imply integrability. Journal of Differential Equations, 146 (1). pp. 251-260. ISSN 0022-0396. (doi:10.1006/jdeq.1998.3426) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8140)

C

Clarkson, Peter, Olver, Peter J. (1996) Symmetry and the Chazy equation. Journal of Differential Equations, 124 (1). pp. 225-246. ISSN 0022-0396. (doi:10.1006/jdeq.1996.0008) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:18879)

L

Lemmens, Bas, van Gaans, Onno, Van Imhoff, Hent (2018) Monotone dynamical systems with dense periodic points. Journal of Differential Equations, 265 (11). pp. 5709-5715. ISSN 0022-0396. (doi:10.1016/j.jde.2018.07.012) (KAR id:65574)
[img]
Preview
[img]
Preview

P

Portaluri, Alessandro, Waterstraat, Nils (2015) A Morse-Smale index theorem for indefinite elliptic systems and bifurcation. Journal of Differential Equations, 258 . pp. 1715-1748. ISSN 0022-0396. (doi:10.1016/j.jde.2014.11.010) (KAR id:51400)
[img]
Preview

S

Sanders, Jan A., Wang, Jing Ping (2000) On the Integrability of Non-Polynomial Scalar Evolution Equations. Journal of Differential Equations, 166 (1). pp. 132-150. ISSN 0022-0396. (doi:10.1006/jdeq.2000.3782) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8833)

Sanders, Jan A., Wang, Jing Ping (2004) On the Integrability of Systems of second order Evolution Equations with two Components. Journal of Differential Equations, 203 (1). pp. 1-27. ISSN 0022-0396. (doi:10.1016/j.jde.2004.04.010) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8807)

Sanders, Jan A., Wang, Jing Ping (1998) On the integrability of homogeneous scalar evolution equations. Journal of Differential Equations, 147 (2). pp. 410-434. ISSN 0022-0396. (doi:10.1006/jdeq.1998.3452) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8838)

This list was generated on Sat Jul 11 23:22:13 2020 BST.